# SDR SWAA2013092320386

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 56,810 hours, 45,984 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TE WING INBD NO STEP FWD INBD ANGLE CRACKED.  R & R ANGLE IAW SOPM & SRM.
